Search the Community
Showing results for tags 'bridging'.
Found 3 results
Moderator note: link to benzo thread - lalala - Adding benzo in ssri Hi I was on Paxil for 3 months on 20mg then dr. told me to updose to 30mg( before that I was on escitalopram for 6 months). I then felt very heavily drugged so he said to stop paxil and start fluxatine 20mg was feeling very dizzy and visual problems so stopped it for a week I was not well then went back on flux 10mg and then 5mg for about 10 days when up again to 10mg going up 5mg every week or so... I'm feeling unbalanced, body aches like the flu sometimes bones or muscles... visual problems, vivid dreams and lately more anxiety. weakness and still dizzy But it does change everyday the symptoms maybe its what eat... so my question is it withdrawal or side affects from flux and how long can I expect it to stabilize Appreciate the help x
RayGirl posted a topic in Introductions and updatesI've been taking Pristiq 100mg (plus 5mg Somit to sleep and 100mg Activigil to wake up) for the past 3 years more or less. I've been trying to quit Pristiq for many months due to HORRIBLE withdrawals whenever I forgot even one pill. I got to down the dose to Pristiq 50mg after enduring two weeks of those horrible withrawals and then they were gone, luckily. Now I'm trying to figure out my next step. There's no Pristiq 25mg where I am from. My psych told me to switch to venlafaxine 75mg three days ago, not the XR, the regular. It has such a short half life that I'm having horrible symptoms as well, even though I'm taking 37,5mg in the morning and 37,5mg in the afternoon. I'm trying to figure out if this is the best way to quit Pristiq. She says I should stay with venlafaxine and taper down from it. I'm worried about feeling awful. I can't function. Should I stay with the venlafaxine or switch back to Pristiq 50mg and figure out something else? Should I bridge with Prozac form Pristiq? Should I stay with venlafaxine and THEN bridge with Prozac? Should I just taper down from venlafaxine? By the way, thank you all for describing so accurately all the discontinuations sympotms of the Pristq- the brain zaps, the headaches, the dizziness, the confusion. What has this done to us? I want out.
I have recently found out that Sudafed (Psuedoephedrine) increases Norepinephrine in the brain. I looked this up because I noticed that when I take Sudafed, I become more energetic, more alert, more awake...at least for a while. The effect lasts for about 5 hours. http://www.drugbank.ca/drugs/DB00852 An alpha- and beta-adrenergic agonist that may also enhance release of norepinephrine. It has been used in the treatment of several disorders including asthma, heart failure, rhinitis, and urinary incontinence, and for its central nervous system stimulatory effects in the treatment of narcolepsy and depression. It has become less extensively used with the advent of more selective agonists. [PubChem] Perhaps for those of you, who like me, experience extreme drowsiness during withdrawal, maybe Sudafed can help? Especially when bridging with an SSRI from an SNRI like Pristiq or Effexor? I found this blog, which mentions the same Sudafed effect that I have noticed, as well as the ADD medication Straterra, have any of you tried it or a similar medication to help with drowsiness type of withdrawal? http://accidentalscientist.com/2005/08/the-sudafed-test-for-adhd.html Also: http://www.fpnotebook.com/ent/pharm/Dcngstnt.htm A phenethylamine and a diastereomer of ephedrine with sympathomimetic property. Pseudoephedrine displaces norepinephrine from storage vesicles in presynaptic neurones, thereby releasing norepinephrine into the neuronal synapses where it stimulates primarily alpha-adrenergic receptors. It also has weak direct agonist activity at alpha- and beta- adrenergic receptors. Receptor stimulation results in vasoconstriction and decreases nasal and sinus congestion.